MAUDE Adverse Event Report: GIVEN IMAGING LTD., YOQNEAM BRAVO; ELECTRODE, PH, STOMACH

GIVEN IMAGING LTD., YOQNEAM BRAVO; ELECTRODE, PH, STOMACH
Model Number FGS-0313
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code Oversedation (1990)
Date of Event 12/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, they had a capsule which failed to attach.No intervention was required.There was nothing unusual about the patient or the procedure and an endoscopy had been performed prior to the procedure and showed the esophagus to be normal.Lubrication was used to facilitate placement of the capsule.The procedure was repeated on the same day after an hour, however a repeat sedation was also performed on the patient.

Brand Name
BRAVO
Common Device Name
ELECTRODE, PH, STOMACH
Manufacturer (Section D)
GIVEN IMAGING LTD., YOQNEAM
yetsira 13 street
yoqneam 20692
IS  20692
MDR Report Key11195042
Report Number9710107-2021-00041
Device Sequence Number17203224
Product Code FFT
UDI-Device Identifier07290101361688
UDI-Public07290101361688
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K102543
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/22/2021
Device Model NumberFGS-0313
Device Catalogue NumberFGS-0313
Device Lot Number50393Q
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2020
Initial Report FDA Received Date01/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age54 YR
Patient Weight81